ATTENTION DEFICIT DRUGS MAY CAUSE LONG ERECTIONS . A leading stimulant used to treat attention deficit disorder can cause rear cases of long-lasting erections, the U.S. Food and Drug Administration warned. In a notice on the angency's web site said its review documented the problem, formally known as priapism, in males 8 to 33 years of age who took the drugs containing methylphenidate.The chemical is the active ingredient of Novartis AG's Ritalin and Johnson & Johnson 's Concerta. Generic forms of both drugs are also widely used. ..Taken from www.metro.us
Monday, December 16, 2013
Healthy Schools Campaign and Trust for America’s Health released actionable policy recommendations focused on supporting schools in addressing health and wellness in order to improve student learning and achievement. The recommendations were presented to U.S. Secretary of Education Arne Duncan and U.S. Secretary of Health and Human Services Kathleen Sebelius.
“Healthy students are better prepared to learn and succeed in school,” said Rochelle Davis, President and CEO of HSC, a national advocacy organization that focuses much of its work on improving the food and fitness environment in Chicago schools. This is especially critical in light of the vast health disparities that exist in our nation. Unless we address health and wellness in schools, our nation’s efforts to close the achievement gap will be compromised.”